# SDR ASAA0580256

- Difficulty date: May 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, AFT CARGO COMPARTMENT LONGERON IS CORRODED ON BETWEEN 27R AND 27L.  REMOVED AND REPLACED DAMAGED FRAME SEGMENT AND REPAIR ANGLES.  (M)
